# SDR MEX2002340

- Difficulty date: October 11, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Part number: 92743642
- Condition: Failed
- Location: Flight Director
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 579 - MEX-CUN - AIRCRAFT RETURN TO PLATFORM DUE TO SIF LIGHT TURN ON AND BOTH FLIGHT DIRECTORS DISAPPEAR ON TAKEOFF MODE.  DURING CHECK IT WAS DETECTED THAT THE RELAY R2-6 MAINTAINS IN FLIGHT MODE ALL THE TIME.  RELAY WAS REPLACED AND TESTS WERE PERFORMED IAW MM 34-19-00.  (M)
